# SDR SWIA971500

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT RETRACT DURING GO AROUND.  SHOWED BOTH A/B RED LIGHTS.  SELECTED GEAR UP AGAIN WITH SAME PROBLEM.  SELECTED GEAR DOWN WITH 3 GREEN.  INSPECTED LANDING GEAR SYSTEM FOR DEFECTS AND PERFORMED SEVERAL GEAR SWINGS, BUT COULD NOT DUPLICATE PROBLEM.  ALL CHECKS GOOD AT THIS TIME.
